# SDR SWAA2015121146997

- Difficulty date: November 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 787, BETWEEN STRINGER 25 - 26R.  R & R FRAME ASSEMBLY IAW SRM.
